# SDR E07A201607110001

- Difficulty date: July 11, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N392AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500009
- Aircraft time: 3,811 hours, 2,379 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Pdu
- Part number: 4677001003
- Part serial: 0030
- Condition: Intermittent
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL CAS MESSAGE DURING DECENT, WHEN MOVING FLAP SELECTOR FROM 0 TO 1.  QRH FOLLOWED AND CREW DIVERTED.  MX PERFORMED MULTIBLE OPERATIONAL CHECKS IAW MM.  NO ISSUE IDENTIFIED.  MANUFACTURER IS RECOMMENDING REPLACING THE FCES IAW SERVICE BULLETIN 505-27-0022.  REPLACED FCE 1 & 2 IAW SB AND FLAP POWER DRIVE UNIT.  OPS AND FUNCTIONAL CHECKED IAW AMM. FCE REMOVED, PN 462900-1011, SN 0124, 0097.  FCE INSTALLED PN 462900-1017, SN 0837, 0840.
